# SDR SWIA2019091246283

- Difficulty date: July 29, 2019
- Submitted: September 12, 2019
- Operation: Air carrier
- Aircraft: N960SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7853
- Aircraft time: 39,913 hours, 34,093 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SILL BETWEEN FS 409.00+128 AND FS 559.00 HAS 5 AREAS OF CORROSION AROUND NUTPLATES AT RBL 42. (C-CHECK) RO: 09/12/2019 REPAIRED RT FLOOR SILL BETWEEN FS 409.00+128 AND FS 559.00 AT 5 AREAS OF CORROSION AROUND NUTPLATES AT RBL 42 IAW REO.
